The Voronovskaja theorem for Bernstein-Schurer bivariate operators

Authors

  • Dan Bărbosu North University of Baia Mare, Romania

DOI:

https://doi.org/10.33993/jnaat331-755

Keywords:

Bernstein operator, Bernstein-Schurer operator, bivariate operator, Voronovskaja theorem
Abstract views: 189

Abstract

The Voronovskaja theorem for the Bernstein-Schurer bivariate operatos is established.

Downloads

Download data is not yet available.

References

Bărbosu D., Some properties of the fundamental polynomials of Bernstein--Schurerr, "Proc. of ICAM 3", Baia Mare-Borşa, Oct. 10-13, 2002, to appear.

Bărbosu D., The Voronovskaja theorem for the Bernstein--Schurer operators, "Proc. of ICAM 3", Baia Mare-Borşa, Oct. 10-13, 2002, to appear.

Bărbosu D., Bernstein-Schurer bivariate operators, Rev. Anal. Numér. Théor. Approx., to appear, http://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no2-art4 DOI: https://doi.org/10.18514/MMN.2004.71

Delvos J, Schempp W., Boolean Methods in Interpolation and Approximation, Longman Scientific & Technical, 1989.

Schurer F., Linear positive operators in approximation theory, Math. Inst.Techn. Univ. Delft. Report, 1962.

Voronovskaja E., Determination de la forme asymptotique d'approximation des functions par les polynômes de M. Bernstein, C.R. Acad. Sci. URSS, pp. 79-85, 1932.

Downloads

Published

2004-02-01

How to Cite

Bărbosu, D. (2004). The Voronovskaja theorem for Bernstein-Schurer bivariate operators. Rev. Anal. Numér. Théor. Approx., 33(1), 19–24. https://doi.org/10.33993/jnaat331-755

Issue

Section

Articles